... still work?
Yes Lu123 as long as you got it back far enough the medication well still be effective, Remember you insert it as far back in Vagina as comfortable so it stays in and wear a pad. It is very common with this treatment to feel even more itching and burning for a day or two but if it is to much check with your doctor. That is just the medication eating away at the fungus, yeast or whatever not to worry about. If it ever happens again if you did not and this happens I am guessing you rinsed it off or at least it there was no dust etc. of any type on it. But the medication as it dissolves or melts is inside the wax like suppository. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2015 • 1 answer
I just put Monistat 7 and I had to pee a few minutes before and it looked as if it came out and but?
Posted 21 Apr 2016 • 0 answers
Posted 29 Jun 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers